# SDR NACA2016081100026

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 540-558
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING BOX ATTACH ANGLE BS 540-559 RBL 45-60 UNDER FLOOR.  REPLACED THE ATTACH ANGLES IAW DWG 65-45401 REV K, AND SRM 51-30-2 PG 1, 3, 5 REV 110.
